MathSciNet Relay Station
MathSciNet bibliographic data
MR1451908 93C40 (93D21)
Yao, Bin; Tomizuka, Masayoshi Adaptive robust control of SISO nonlinear systems in a semi-strict feedback form. Automatica J. IFAC 33 (1997), no. 5, 893–900.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement